Skip to main content

Laurent Hauswirth

Noticias IEMath-Gr - Lun, 08/01/2018 - 10:41

Estancia de investigación

Université Paris-Est (Francia)

Del 9 de enero al 12 de enero de 2018

Categorías: Noticias

Jesús Castro

Noticias IEMath-Gr - Jue, 21/12/2017 - 09:51

Jornada de trabajo bajo la supervisión de Magdalena Rodríguez.

Categorías: Noticias

Francisco Martín Serrano

Noticias IEMath-Gr - Lun, 11/12/2017 - 17:07

Estancia de investigación y preparación del Winter 2018 Workshop.

Categorías: Noticias

"Fourth Mini-Workshop IMAC-Singacom in La Plana: Topics in Topology and Singularities.

Noticias IMAC - Lun, 11/12/2017 - 00:00
"Del 11 al 12 de diciembre se celebrará en el IMAC, el taller Fourth Mini-Workshop IMAC-Singacom in La Plana: Topics in Topology and Singularities, coorganizado por el grupo de investigación SINGACOM y el IMAC.
Categorías: Noticias

Jimmy Lamboley

Noticias IEMath-Gr - Lun, 04/12/2017 - 14:45

Jimmy Lamboley (Université de Paris 6) visitará el IEMath-GR del 14 al 20 de diciembre de 2017.

Categorías: Noticias

Conferencia Gilles Godefroy (12/12/2017)

Noticias IUMPA - Lun, 04/12/2017 - 12:47
Queridos compañeros. Este próximo martes 12 de diciembre, a las 12:30 y en el seminario del IUMPA, el profesor Gilles Godefroy (Paris, Francia) impartirá la conferencia titulada: Recent results of Lipschitz-free spaces Estáis todos invitados. P.D. Podeís leer el resumen Continue reading.
Categorías: Noticias

Didier Solís Gamboa

Noticias IEMath-Gr - Jue, 30/11/2017 - 14:40

Estancia de investigación de Didier Solís Gamboa

Universidad Autónoma de Yucatán (México)

Del 27 de enero al 11 de febrero de 2018

Categorías: Noticias

Seminario de Jóvenes Investigadores en Matemáticas

Noticias IEMath-Gr - Mié, 29/11/2017 - 10:36

Título: Resonance tongues in the linear Sitnikov equation

Impartida por: Mauricio Misquero Castro (Universidad de Granada – FPU)

Resumen: It is studied a Hill’s equation, depending on two parameters $e\in [0,1)$ and $\Lambda>0$, that has applications to some problems in Celestial Mechanics of the Sitnikov-type. Due to the nonlinearity of the eccentricity parameter $e$ and the coexistence problem, the stability diagram in the $(e,\Lambda)$-plane presents unusual resonance tongues emerging from points $(0,(\frac{n}{2})^2),\ n=1,2,…$. The tongues bounded by curves of eigenvalues corresponding to $2\pi$-periodic solutions collapse into a single curve of coexistence (for which there exist two independent $2\pi$-periodic eigenfunctions), whereas the remaining tongues have no pockets and are very thin.

Unlike most of the literature related to resonance tongues and Sitnikov-type problems, the study of the tongues is made from a global point of view in the whole range of $e\in[0,1)$. We apply the stability diagram of our equation to determine the regions for which the equilibrium of a Sitnikov $(N+1)$-body problem is stable in the sense of Lyapunov and the regions having symmetric periodic solutions with a given number of zeros.

Categorías: Noticias

José Antonio Carrillo

Noticias IEMath-Gr - Lun, 27/11/2017 - 14:41

Estancia de investigación

Imperial College London (Reino Unido)

Del 20 al 29 de diciembre de 2017

Categorías: Noticias

Jo Evans

Noticias IEMath-Gr - Lun, 27/11/2017 - 14:39

Estancia de Investigación de Jo Evans

University of Cambridge (Reino Unido)

Del 27 de noviembre al 1 de diciembre de 2017

Categorías: Noticias

Havva Yoldaş

Noticias IEMath-Gr - Lun, 27/11/2017 - 14:25

Estancia de investigación de Havva Yoldaş

Basque Center for Applied Mathematics / Universidad de Granada (España)

Del 27 de noviembre al 1 de diciembre

Categorías: Noticias

Seminario de Geometría

Noticias IEMath-Gr - Lun, 27/11/2017 - 13:02

Seminario de Geometría
Ponente: Stefan Suhr (Ruhr-Universität Bochum)
Día y hora: 5 de diciembre de 2017, de 10:30 a 11:30

Lugar: Seminario 1, IEMath-GR

Título: Lyapounov functions for cone fields

Resumen: I will introduce Lyapounov functions for cone fields, a generalization of the causal structure of a Lorentzian metric, and present some results on their existence. If time permits I will define a notion of global hyperbolicity for cone fields and give a result on the existence of steep Lyapounov functions for globally hyperbolic cone fields. The material is a cooperation with Patrick Bernard (Université Paris Dauphine).

Categorías: Noticias

Conferencia Sven-Ake Wegner (28/11/2017)

Noticias IUMPA - Jue, 23/11/2017 - 11:38
Queridos compañeros. Este próximo martes 28 de noviembre, a las 12:30 y en el seminario del IUMPA, el profesor Sven-Ake Wegner (University of Wuppertal) impartirá la conferencia titulada: A counterexample in ODE Estáis todos invitados. P.D. Podeís leer el resumen Continue reading.
Categorías: Noticias

"Conferencia a cargo de Vicent Palmer (UJI)

Noticias IMAC - Jue, 23/11/2017 - 00:00
"El día 23 de noviembre a las 11:15h, Vicent Palmer (UJI) impartirá la conferencia titulada: Matemáticas a finales del XIX y en la Edad de Plata de la Ciencia Española. El Exilio Republicano. . Conferencia perteneciente al Coloquio Prøbemos.
Categorías: Noticias

Seminario de Geometría

Noticias IEMath-Gr - Mié, 22/11/2017 - 14:07

Seminario de Geometría

Ponente: Thomas Leistner (University of Adelaide)
Día y hora: 5 de diciembre de 2017, de 11:45 a 12:45

Lugar: Seminario 1, IEMath-GR

Título: Geodesic completeness of compact Lorentzian manifolds
Resumen: A semi-Riemannian manifold is geodesically complete (or for short, complete) if its maximal geodesics are defined for all times. For Riemannian metrics the compactness of the manifold implies completeness. In contrast, there Lorentzian metrics on the torus that are not complete. Nevertheless, completeness plays an important role for fundamental geometric questions in Lorentzian geometry such as the classification of compact Lorentzian symmetric spaces and in particular for a Lorentzian version of Bieberbach’s theorem. We will study the completeness for compact manifolds that arise from the classification of Lorentzian holonomy groups, which we will briefly review in the talk. These manifolds have abelian holonomy and carry a parallel null vector field. By determining their universal cover we show that they are complete. In the talk we will explain this result and further work in progress, both being joint work with A. Schliebner (Humboldt-Universität zu Berlin).

Categorías: Noticias

Stefan Suhr

Noticias IEMath-Gr - Mié, 22/11/2017 - 13:37

Estancia de investigación de Stefan Suhr
Ruhr-Universität Bochum (Alemania)
Del 3 al 8 de diciembre de 2017

Categorías: Noticias

Thomas Leistner

Noticias IEMath-Gr - Mié, 22/11/2017 - 13:34

Estancia de investigación de Thomas Leistner
University of Adelaide (Australia)
Del 30 de noviembre al 10 de diciembre de 2017

Categorías: Noticias

Dynamical systems and their applications

Noticias IEMath-Gr - Mar, 21/11/2017 - 19:17

Ciclo de conferencias “Dynamical systems and their applications”

Conferenciante: Utkir Rozikov
(Institute of Mathematics, Uzbekistan Academy of Sciences)

Programa:

First Session: Introduction to dynamical systems [1,2,3]

Jueves 23 de noviembre de 2017, 11:30-14:00, Seminario 1ª planta, IEMath-GR

  • What is a dynamical system (DS)? Discrete and continuous time.
  • The orbit of a DS.
  • One dimensional DS, hyperbolic points.
  • On a family of quadratic DSs.

Second Session: Applications to biology [4-7]

Martes 28 de noviembre de 2017, 11:30-14:00, Seminario 2ª planta IEMath-GR

  • Definitions of QSO.
  • The Volterra QSOs.
  • Examples of Non-Volterra QSOs.

Third Session: Thermodynamics in physics [8-10]

Jueves 30 de noviembre de 2017, 11:30-14:00, Sala de Conferencias, IEMath-GR

  • Gibbs measure.
  • Configuration space. Hamiltonian.
  • A functional equation for the Ising model.
  • Periodic Gibbs measures of the Ising model.
References.

  1. R.L. Devaney. An introduction to Chaotic dynamical systems. Westview press. 2003.
  2. R.C.Robinson. An introduction to dynamical systems, continuous and discrete. Pearson Educ.Inc. 2004.
  3. S.N.Elaydi. Discrete chaos. Chapman Hall/CRC. 2000
  4. Ганиходжаев Р.Н. Квадратичные стохастические операторы. Доктор.Дисс. 1992.
  5. Ganikhodzhaev R.N., Mukhamedov F.M., Rozikov U.A. Quadratic stochastic operators and processes: results and open
    problems. Inf. Dim. Anal. Quant. Prob. Rel. Fields. 2011. V.14, No.2, p.279-335.
  6. R. N. Ganikhodzhaev, Quadratic stochastic operators, Lyapunov functions and tournaments, Acad. Sci. Sb. Math. 76
    (1993) 489–506.
  7. R. N. Ganikhodzhaev, A chart of fixed points and Lyapunov functions for a class of discrete dynamical systems, Math.
    Notes 56 (1994) 1125–1131
  8. Rozikov U.A. Gibbs measures on Cayley trees. World Sci. Publ. Singapore. 2013, 404 pp.
  9. Ya.G. Sinai, Theory of phase transitions: Rigorous Results, Pergamon, Oxford, 1982.
  10. H.O. Georgii, Gibbs Measures and Phase Transitions, Second edition. De Gruyter Studies in Mathematics, 9. Walter de Gruyter, Berlin, 2011

Cartel anunciador

Categorías: Noticias

"Conferencia a cargo de Juan Alberto Martínez Cadena (IMAC y UAM, México)

Noticias IMAC - Lun, 20/11/2017 - 00:00
"El día 20 de noviembre a las 11:00, dentro del Seminario IMAC de Análisis, Juan Alberto Martínez Cadena (IMAC y UAM, México) impartirá la charla: On Sequential and Selective Feeble Compactness.
Categorías: Noticias

Modelos Matemáticos de la Física

Noticias IEMath-Gr - Lun, 13/11/2017 - 13:28

Asignatura: Modelos Matemáticos de la Física (Máster de Matemáticas)

Días y hora: 16, 17, 23, 24 y 30 de noviembre y 1 de diciembre de 2017, de 11:30 a 14:00

Lugar: 16 y 23 de noviembre: Seminario 2; 17 de noviembre y 1 de diciembre: Aula B1; 24 de noviembre: Sala de Conferencias; 30 de noviembre: Seminario 1, IEMath-GR

Categorías: Noticias
Distribuir contenido